# SDR SWAA2021112947406

- Difficulty date: November 24, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737
- Aircraft serial: 34862
- Aircraft time: 50,711 hours, 27,137 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Broken
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: MEGAPHONE HANDLE BROKEN. ; / [01] R&R MEGAPHONE PER SIP
